Deakin University
Browse

File(s) under permanent embargo

A novel approach to state bounding for discrete-time Markovian jump systems with interval time-varying delay

journal contribution
posted on 2016-06-01, 00:00 authored by Levan Hien, N T Dzung, H B Minh
This paper concerns with the problem of state bounding for a class of discrete-time Markovian jump systems with interval time-varying delay. By constructing a new Lyapunov–Krasovskii functional combining with the delay-decomposition technique and the reciprocally convex approach, new delay-range-dependent conditions are derived ensuring that all state trajectories of the system are mean square bounded. These conditions are derived in terms of matrix inequalities which can be computationally
solved to find a smallest possible bound of mean square. A numerical example is provided to verify the effectiveness of the obtained result.

History

Journal

IMA journal of mathematical control and information

Volume

33

Issue

2

Pagination

293 - 307

Publisher

Oxford University Press

Location

Oxford, Eng.

ISSN

0265-0754

eISSN

1471-6887

Language

eng

Publication classification

C Journal article; C1.1 Refereed article in a scholarly journal

Copyright notice

2014, The Authors